Number of pseudo-Anosov elements in the mapping class group of a four-holed sphere

2010-01-01
Atalan, Ferihe
Korkmaz, Mustafa
We compute the growth series and the growth functions of reducible and pseudo-Anosov elements of the pure mapping class group of the sphere with four holes with respect to a certain generating set We prove that the ratio of the number of pseudo-Anosov elements to that of all elements in a ball with center at the identity tends to one as the radius of the ball tends to infinity

Citation Formats
F. Atalan and M. Korkmaz, “Number of pseudo-Anosov elements in the mapping class group of a four-holed sphere,” TURKISH JOURNAL OF MATHEMATICS, vol. 34, no. 4, pp. 585–592, 2010, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/39700.